The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (1050 KB) | Metadata | Table of Contents | ZAA summary
Volume 15, Issue 1, 1996, pp. 31–44
DOI: 10.4171/ZAA/686

Published online: 1996-03-31

Contractive Intertwining Dilations of Quasi-Contractions

Aurelian Gheondea[1]

(1) Bilkent University, Bilkent, Ankara, Turkey

We prove that quasi-contractions in Krein spaces always have contractive intertwining dilations. This result covers many of the known lifting of commutant theorems in both Hilbert and Krein spaces. The approach is an adaptation of the angular operator method and uses the existence of invariant maximal non-negative subspaces for certain operators.

Keywords: Contractive intertwining dilations, lifting of commutants, Krein spaces, W-spaces, quasi-contractions, angular operators

Gheondea Aurelian: Contractive Intertwining Dilations of Quasi-Contractions. Z. Anal. Anwend. 15 (1996), 31-44. doi: 10.4171/ZAA/686